MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION NAVIGATION SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.A medtronic representative went to the site to test the equipment.Testing revealed that the system was functioning as intended.The system passed the system checkout and was found to be fully functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported that during preventative maintenance the system became unresponsive.The manufacture representative restarted the system and it stated no video signal and the computer fan stayed on for 15 seconds and then turn off.He did a hard reboot of the system and the issue persisted.He did another hard reboot and system booted up as expected.Technical services (ts) requested he do a shutdown through the software and he was unable to replicate issue.There was no patient present.

Brand Name
STEALTHSTATION NAVIGATION SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8429583
Report Number1723170-2019-01172
Device Sequence Number3026402
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1